A note on integral representation of Feller kernels

Tom 56 / 1991

R. Rębowski Annales Polonici Mathematici 56 (1991), 93-96 DOI: 10.4064/ap-56-1-93-96

Streszczenie

We consider integral representations of Feller probability kernels from a Tikhonov space X into a Hausdorff space Y by continuous functions from X into Y. From the existence of such a representation for every kernel it follows that the space X has to be 0-dimensional. Moreover, both types of representations coincide in the metrizable case when in addition X is compact and Y is complete. It is also proved that the representation of a single kernel is equivalent to the existence of some non-direct product measure on the product space $Y^ℕ$.

Autorzy

  • R. Rębowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek